Riv. Mat. Univ. Parma, Vol. 1, No. 2, 2010

François Berteloot

Lyapunov exponent of a rational map and multipliers of repelling cycles

Pages: 263-269
Received: 9 September 2009   
Accepted in revised form: 12 January 2010
Mathematics Subject Classification (2000): 37F99.

Keywords: Lyapunov exponent, maximal entropy measure.

Abstract: We establish an approximation property for the Lyapunov exponent of a rational map with respect to its maximal entropy measure. This result is usefull in the study of bifurcation currents of holomorphic families of rational maps.

Home Riv.Mat.Univ.Parma